File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A novel H∞ tracking control scheme for periodic piecewise time-varying systems

TitleA novel H∞ tracking control scheme for periodic piecewise time-varying systems
Authors
KeywordsH ∞ control
Periodic piecewise systems
Time-varying systems
Tracking control
Issue Date2019
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/ins
Citation
Information Sciences, 2019, v. 484, p. 71-83 How to Cite?
AbstractIn this work, a novel H∞ tracking control scheme is designed for a class of periodic piecewise systems with time-varying subsystems. The reference model is a periodic piecewise linear system that allows the existence of unstable subsystems. Based on periodically time-varying Lyapunov functions, a sufficient condition is proposed to guarantee the exponential stability of augmented tracking system in the H∞ sense. Taking advantage of the negative definiteness property of a type of matrix polynomials, an H∞ state tracking controller with periodically time-varying gains is provided via a series of continuous matrix functions, which can be efficiently online computed by the solutions of straightforward convex optimization. Numerical simulations are presented to demonstrate the effectiveness of the proposed scheme.
Persistent Identifierhttp://hdl.handle.net/10722/267409
ISSN
2019 Impact Factor: 5.91
2015 SCImago Journal Rankings: 2.513
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorXIE, X-
dc.contributor.authorLam, J-
dc.contributor.authorLi, P-
dc.date.accessioned2019-02-18T09:01:25Z-
dc.date.available2019-02-18T09:01:25Z-
dc.date.issued2019-
dc.identifier.citationInformation Sciences, 2019, v. 484, p. 71-83-
dc.identifier.issn0020-0255-
dc.identifier.urihttp://hdl.handle.net/10722/267409-
dc.description.abstractIn this work, a novel H∞ tracking control scheme is designed for a class of periodic piecewise systems with time-varying subsystems. The reference model is a periodic piecewise linear system that allows the existence of unstable subsystems. Based on periodically time-varying Lyapunov functions, a sufficient condition is proposed to guarantee the exponential stability of augmented tracking system in the H∞ sense. Taking advantage of the negative definiteness property of a type of matrix polynomials, an H∞ state tracking controller with periodically time-varying gains is provided via a series of continuous matrix functions, which can be efficiently online computed by the solutions of straightforward convex optimization. Numerical simulations are presented to demonstrate the effectiveness of the proposed scheme.-
dc.languageeng-
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/ins-
dc.relation.ispartofInformation Sciences-
dc.subjectH ∞ control-
dc.subjectPeriodic piecewise systems-
dc.subjectTime-varying systems-
dc.subjectTracking control-
dc.titleA novel H∞ tracking control scheme for periodic piecewise time-varying systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.ins.2019.01.069-
dc.identifier.scopuseid_2-s2.0-85060757217-
dc.identifier.hkuros296887-
dc.identifier.volume484-
dc.identifier.spage71-
dc.identifier.epage83-
dc.identifier.isiWOS:000461410700005-
dc.publisher.placeUnited States-
dc.identifier.issnl0020-0255-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats